Alert archive / Florida / River Flood Warnings in 2014
River Flood Warning 68, NWS Mobile, AL
NWS Mobile, AL issued this river flood warning at May 29, 2014, 6:03 PM CDT for Okaloosa County, Florida. It took effect at May 29, 2014, 10:00 PM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- May 29, 2014, 6:03 PM CDT (23:03 UTC)
- In effect from
- May 29, 2014, 10:00 PM CDT
- Expired
- Jun 2, 2014, 7:49 PM CDT
- In force
- 4 days
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Okaloosa County, FL
The radar
The Eglin Afb radar (KEVX), 63 km from the middle of the area, began a volume at 23:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Shoal River near Crestview (CRVF1). The gauge peaked at 8.74 ft at May 31, 2014, 11:00 PM CDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02369000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
128
WGUS44 KMOB 292303
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOBILE, AL
603 PM CDT THU MAY 29 2014
...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE
FOLLOWING RIVER IN FLORIDA...
SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY.
.HEAVY RAINFALL OVER THE PAST 48 HOURS HAS CAUSED SIGNIFICANT RISES ALONG THE RIVER.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC091-302303-
/O.NEW.KMOB.FL.W.0068.140530T0300Z-140531T1800Z/
/CRVF1.1.ER.140530T0300Z.140530T1200Z.140531T1200Z.NO/
603 PM CDT THU MAY 29 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* FLOOD WARNING FOR
THE SHOAL RIVER NEAR CRESTVIEW
* FROM THIS EVENING UNTIL SATURDAY AFTERNOON
* AT 5 PM THURSDAY THE STAGE WAS...7.4 FEET
* MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8 FEET
* FORECAST TO RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE TO NEAR 8.5
FEET BY TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY SATURDAY
MORNING.
* AT 8.5 FEET...LOWLAND FLOODING IN THE AREA WILL DIMINISH AS THE RIVER DROPS
BELOW 8 FEET.
&&
LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
3070 8663 3070 8655
$$7 follow-up statements
189
WGUS84 KMOB 301641
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
1141 AM CDT FRI MAY 30 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN FLORIDA...
SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC091-311200-
/O.EXT.KMOB.FL.W.0068.000000T0000Z-140531T1200Z/
/CRVF1.1.ER.140530T1130Z.140530T1800Z.140531T0600Z.NO/
1141 AM CDT FRI MAY 30 2014
...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE SHOAL RIVER NEAR CRESTVIEW
* UNTIL SATURDAY MORNING
* AT 11AM FRIDAY THE STAGE WAS 8.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 8.2 FEET BY THIS AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE AFTER MIDNIGHT TOMORROW.
* AT 8 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR.
&&
LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
3070 8663 3070 8655
$$777
WGUS84 KMOB 310056
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
756 PM CDT FRI MAY 30 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC091-010000-
/O.EXT.KMOB.FL.W.0068.000000T0000Z-140601T0000Z/
/CRVF1.1.ER.140530T1130Z.140530T2330Z.140531T1800Z.NO/
756 PM CDT FRI MAY 30 2014
...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING CONTINUES
FOR
THE SHOAL RIVER NEAR CRESTVIEW
* UNTIL SATURDAY EVENING
* AT 7PM FRIDAY THE STAGE WAS 8.2 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8.0 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 8.2 FEET BY AFTER MIDNIGHT TOMORROW.
THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW IN THE EARLY AFTERNOON.
AT 8.0 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR.
&&
LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
3070 8663 3070 8655
$$249
WGUS84 KMOB 311628
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
1128 AM CDT SAT MAY 31 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN FLORIDA...
SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC091-011628-
/O.EXT.KMOB.FL.W.0068.000000T0000Z-140602T1200Z/
/CRVF1.1.ER.140530T1130Z.140531T1800Z.140602T0600Z.NO/
1128 AM CDT SAT MAY 31 2014
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING CONTINUES FOR
THE SHOAL RIVER NEAR CRESTVIEW
* UNTIL MONDAY MORNING
* AT 10AM SATURDAY THE STAGE WAS 8.6 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 8.6 FEET BY THIS AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE EARLY MONDAY MORNING.
* AT 8 FEET, SOME MINOR FLOODING OF LOWLANDS IN THE AREA WILL OCCUR.
&&
LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
3070 8663 3070 8655
$$388
WGUS84 KMOB 010050
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
750 PM CDT SAT MAY 31 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC091-020000-
/O.EXT.KMOB.FL.W.0068.000000T0000Z-140602T0000Z/
/CRVF1.1.ER.140530T1130Z.140531T1700Z.140601T1800Z.NO/
750 PM CDT SAT MAY 31 2014
...FLOOD WARNING EXTENDED UNTIL SUNDAY EVENING...THE FLOOD WARNING CONTINUES FOR
THE SHOAL RIVER NEAR CRESTVIEW
* UNTIL SUNDAY EVENING
* AT 7PM SATURDAY THE STAGE WAS 8.5 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8.0 FEET
* THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TOMORROW EARLY
AFTERNOON.
AT 8.5 FEET, LOWLAND FLOODING IN THE AREA WILL DIMINISH AS THE RIVER DROPS BELOW
8 FEET.
&&
LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
3070 8663 3070 8655
$$859
WGUS84 KMOB 011636
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
1136 AM CDT SUN JUN 1 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN FLORIDA...
SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC091-021636-
/O.EXT.KMOB.FL.W.0068.000000T0000Z-140603T1200Z/
/CRVF1.1.ER.140530T1130Z.140601T0700Z.140603T0600Z.NO/
1136 AM CDT SUN JUN 1 2014
...FLOOD WARNING EXTENDED UNTIL TUESDAY MORNING...THE FLOOD WARNING CONTINUES
FOR
THE SHOAL RIVER NEAR CRESTVIEW
* UNTIL TUESDAY MORNING
* AT 11AM SUNDAY THE STAGE WAS 8.6 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8 FEET
* THE RIVER WILL CONTINUE RISING TO NEAR 8.6 FEET BY THIS AFTERNOON. THE RIVER
WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING.
* AT 8 FEET, SOME LOWLAND FLOODING IN THE AREA WILL OCCUR.
&&
LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
3070 8663 3070 8655
$$599
WGUS84 KMOB 021702
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
1202 PM CDT MON JUN 2 2014
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC091-030600-
/O.EXT.KMOB.FL.W.0068.000000T0000Z-140603T0600Z/
/CRVF1.1.ER.140530T1130Z.140601T0700Z.140603T0000Z.NO/
1202 PM CDT MON JUN 2 2014
...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR
THE SHOAL RIVER NEAR CRESTVIEW
* UNTIL LATE TONIGHT
* AT 11AM MONDAY THE STAGE WAS 8.1 FEET
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST
* FLOOD STAGE IS 8 FEET
* THE RIVER has crested and will continue to slowly fall. THE RIVER
WILL FALL BELOW FLOOD STAGE THIS EVENING.
&&
LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
3070 8663 3070 8655
$$678
WGUS84 KMOB 030049
FLSMOB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOBILE, AL
749 PM CDT MON JUN 2 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA...
SHOAL RIVER NEAR CRESTVIEW AFFECTING OKALOOSA COUNTY.
.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.
&&
FLC091-030119-
/O.CAN.KMOB.FL.W.0068.000000T0000Z-140603T0600Z/
/CRVF1.1.ER.140530T1130Z.140601T0700Z.140602T2322Z.NO/
749 PM CDT MON JUN 2 2014
THE FLOOD WARNING IS CANCELLED FOR
THE SHOAL RIVER NEAR CRESTVIEW
* UNTIL LATE TONIGHT
* AT 7PM MONDAY THE STAGE WAS 8.0 FEET
* FLOOD STAGE IS 8.0 FEET
AT 8.0 FEET, SOME MINOR FLOODING OF LOW LYING AREAS WILL OCCUR.
&&
LAT...LON 3078 8650 3078 8649 3069 8653 3069 8663
3070 8663 3070 8655
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at May 29, 4:05 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 29, 4:05 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
405 PM CDT THU MAY 29 2014
.SHORT TERM (TONIGHT AND FRIDAY)...LARGE UPPER LOW CENTERED ACROSS
SOUTHEASTERN ARKANSAS WILL REMAIN STATIONARY THROUGH TONIGHT AND
THEN SLOWLY MOVE SOUTHWEST. THIS WILL MAINTAIN AN UNSETTLED WEATHER
PATTERN THROUGH FRIDAY AS SEVERAL SHORTWAVES ROTATE AROUND THE UPPER
LOW. THESE SHORTWAVES WILL INTERACT WITH A VERY MOIST AND UNSTABLE
ENVIRONMENT AND LEAD TO CONTINUED DEVELOPMENT OF SHOWERS AND
THUNDERSTORMS TONIGHT INTO FRIDAY. A DEEP TROPICAL PLUME OF MOISTURE
CONTINUES TO MOVE NORTH ACROSS THE CENTRAL GULF COAST...CREATING
VERY MOIST VERTICAL PROFILES WITH PRECIPITABLE WATER VALUES OF 1.7
TO 1.9 INCHES. THEREFORE...THE PRIMARY THREAT WILL CONTINUE TO BE
HEAVY RAIN. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY
AFTERNOON FOR THE ENTIRE AREA. AN ISOLATED STRONG STORM CANNOT BE
RULED OUT BUT THE THREAT IS LOW. LOWS TONIGHT WILL FALL INTO THE
UPPER 60S AND LOWER 70S. HIGHS ON FRIDAY WILL BE IN THE LOW TO MID
80S. /13
[FRIDAY NIGHT THROUGH SATURDAY NIGHT]...THE LARGE CUTOFF UPPER LOW
PRESSURE AREA OVER THE TEXAS/LOUISIANA BORDER WILL DRIFT ACROSS THE
REGION THROUGH SATURDAY WHILE SLOWLY FILLING. AT THAT POINT THE
SYSTEM WILL RETROGRADE TOWARD THE SOUTHWEST TOWARD THE NORTHWESTERN
GULF OF MEXICO THROUGH SUNDAY NIGHT. AT THE SAME TIME A WEAK SURFACE
HIGH OVER THE WESTERN ATLANTIC AND SOUTHEAST UNITED STATES WILL
WEAKEN FURTHER. A SECONDARY HIGH WILL BUILD SOUTHWARD FROM THE MID
ATLANTIC STATES INTO THE SOUTHEAST. A DEEP SOUTHERLY FLOW BETWEEN
THESE TWO FEATURES WILL CONTINUE TO DRAW WATER VAPOR NORTHWARD INTO
THE REGION. A SERIES OF PERTURBATIONS WILL CIRCLE THE UPPER LOW
BRINGING WITH THEM SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS.
THIS WILL CONTINUE THROUGH SATURDAY AFTERNOON. CONVECTION BECOMING
ISOLATED SATURDAY NIGHT WITH INCREASING POSITIVE LI AND DECREASING
CAPE. FROM FRIDAY NIGHT THROUGH SATURDAY NIGHT...ADDITIONAL MAINLY
DAYTIME RAINFALL OF 0.25 TO 0.50 INCHES WE EXPECT IN MUCH OF THE
FORECAST AREA...ESPECIALLY WEST OF A LINE FROM ORANGE BEACH AL TO
LUVERNE AL. 0.50 TO 0.75 INCHES WE EXPECT TO FALL WEST OF A LINE FROM
MOBILE TO AROUND GROVE HILL...AND NEARING AN INCH NEAR WIGGINS MS.
MODEST CAPE ALL AROUND...800 TO 1200...GREAT FOR RAINMAKING BUT WE
WILL SEE IT MAINLY IN THE AFTERNOONS. CAPE ABOUT 200 TO 500
OVERNIGHT. LAYER RH AROUND 70 OR 80% AND PRECIPITABLE WATER REMAINING
BETWEEN 1.6 AND 1.8 INCHES THROUGH SATURDAY. LI OSCILLATES DIURNALLY
AS WELL...FROM +3 OR 4 AT NIGHT TO -2 TO -4 IN THE AFTERNOONS. MOSTLY
CLOUDY TO CLOUDY THROUGH SATURDAY AFTERNOON BECOMING PARTLY CLOUDY TO
MOSTLY CLOUDY SATURDAY NIGHT.
HIGHS SATURDAY FROM 84 TO 90 DEGREES. LOWS BOTH FRIDAY NIGHT WILL
BE IN THE MID TO UPPER 60S INLAND AREAS...WITH LOWER 70S ALONG THE
COAST. /77
LONG TERM [SUNDAY THROUGH THURSDAY]...NO CHANGES. THE GFS...EURO AND
CANADIAN MODELS WERE CLOSELY PHASED PUTTING THE OZARK UPPER LOW
DOWN OVER THE NORTHWEST GULF BY SUNDAY MORNING AND BUILDING AN UPPER
RIDGE FROM SOUTH FLORIDA TO THE LOWER GREAT LAKES. SAID LOW THEN
MIGRATES EVEN FURTHER SOUTH OVER THE BAY OF CAMPECHE ON MONDAY WHERE
IT STALLS ENCOURAGING THE DEVELOPMENT OF A SURFACE LOW OVER THE
SOUTHERN BAY OF CAMPECHE BY MID WEEK. MEANWHILE...THE SURFACE RIDGE
OVER THE MID ATLANTIC STATES INTO THE SOUTHEAST WILL CONTINUES TO
STRENGTHEN AND MOVE SOUTHEAST OVER THE WESTERN ATLANTIC...THE
SOUTHEAST STATES AND NORTHEAST GULF OF MEXICO. ALL MODELS KEEP US IN
A BAROTROPIC PATTERN OF DIURNALLY DRIVEN SEABREEZE PRECIPITATION.
SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING EACH DAY SUNDAY
THROUGH TUESDAY AND LITTLE OR NO NOCTURNAL PRECIPITATION. ISOLATED
TO LOW END SCATTERED SHOWERS AND THUNDERSTORMS EXPECTED WEDNESDAY
AND THURSDAY AFTERNOONS DUE TO DOMINANCE OF THE RIDGE. TEMPERATURES
SLIGHTLY ABOVE NORMAL THROUGH WEDNESDAY. /77
&&
.AVIATION (30.00Z ISSUANCE)...GENERALLY MVFR CONDITIONS EXPECTED
THROUGH THE PERIOD WITH SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS. IFR CONDITIONS ARE POSSIBLE IN AND AROUND
THUNDERSTORMS THROUGH THE PERIOD. /13
&&
.MARINE...A MODERATE SOUTHERLY WIND FLOW WILL CONTINUE THROUGH
FRIDAY AFTERNOON AS A LOW PRESSURE SYSTEM OVER THE LOWER MISSISSIPPI
RIVER VALLEY MOVES WEST. SOUTHERLY WINDS AND SEAS WILL DIMINISH
SLOWLY OVER THE WEEKEND INTO EARLY NEXT WEEK. A LIGHT TO MODERATE
SOUTHERLY FLOW WILL CONTINUE THROUGH EARLY NEXT WEEK AS HIGH
PRESSURE BUILDS ACROSS THE AREA. /13
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 70 85 68 89 67 / 60 70 30 40 20
PENSACOLA 72 85 71 88 71 / 50 60 20 40 20
DESTIN 73 83 74 86 73 / 50 60 20 40 30
EVERGREEN 68 87 65 93 65 / 50 60 20 50 30
WAYNESBORO 68 85 65 90 64 / 50 70 30 50 20
CAMDEN 67 86 66 92 66 / 50 60 20 50 30
CRESTVIEW 69 86 66 93 65 / 50 60 20 40 30
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...LOWER MOBILE...
FLASH FLOOD WATCH UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...
WILCOX...
FL...FLASH FLOOD WATCH UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...
HIGH RIP CURRENT RISK UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
MS...FLASH FLOOD WATCH UNTIL 6 PM FRIDAY FOR THE FOLLOWING ZONES:
GEORGE...GREENE...PERRY...STONE...WAYNE...
GM...NONE.
&&Hazardous weather outlook, May 29, 6:31 AM CDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 631 AM CDT THU MAY 29 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-301145- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 631 AM CDT THU MAY 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS MUCH OF SOUTHWEST ALABAMA...SOUTHEAST MISSISSIPPI AND THE WESTERN FLORIDA PANHANDLE TODAY AND TONIGHT. RAINFALL RATES OF 2 TO 3 INCHES PER HOUR WITH SOME OF THE HEAVIER RAIN BANDS MOVING ONSHORE WILL CONTINUE THROUGH TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT FOR FOR THE ENTIRE FORECAST AREA THROUGH FRIDAY AFTERNOON. A HIGH RISK FOR DANGEROUS RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS MUCH OF THE FORECAST AREA ON FRIDAY AND EARLY FRIDAY NIGHT. RAINFALL RATES OF 2 TO 3 INCHES PER HOUR WITH SOME OF THE HEAVIER RAIN BANDS MOVING ONSHORE WILL CONTINUE THROUGH EARLY FRIDAY EVENING. A FLASH FLOOD WATCH IS IN EFFECT FOR FOR THE ENTIRE FORECAST AREA THROUGH FRIDAY AFTERNOON. A HIGH RISK FOR DANGEROUS RIP CURRENTS WILL CONTINUE ALONG AREA BEACHES THROUGH FRIDAY AFTERNOON. A MODERATE RISK FOR DANGEROUS RIP CURRENTS CAN BE EXPECTED ALONG AREA BEACHES OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH WEDNESDAY. GMZ630>635-650-655-670-675-301145- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 631 AM CDT THU MAY 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED OVER THE MARINE AREA THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT CAN BE EXPECTED OVER THE MARINE AREA THROUGH FRIDAY EVENING.
In the hours before
Local storm report, May 29, 1:23 PM CDT, 4 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
123 PM CDT THU MAY 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM RIP CURRENTS 2 S NAVARRE 30.38N 86.86W
05/28/2014 SANTA ROSA FL BROADCAST MEDIA
*** 1 FATAL *** A 21 YEAR OLD MAN DIED IN HIGH SURF AND
RIP CURRENTS NEAR NAVARRE BEACH.
&&
CLSpecial weather statement, May 29, 3:34 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 334 PM CDT THU MAY 29 2014 MSZ078-079-292130- STONE MS-GEORGE MS- 334 PM CDT THU MAY 29 2014 ...A STRONG THUNDERSTORM WILL AFFECT STONE AND SOUTHWESTERN GEORGE COUNTIES IN SOUTHEAST MISSISSIPPI...THROUGH 430 PM CDT... AT 332 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM THAT WAS LOCATED 13 MILES NORTH OF BILOXI...OR 8 MILES SOUTHEAST OF SAUCIER...AND MOVING NORTH AT 20 MPH. * LOCATIONS IMPACTED BY THIS STORM INCLUDE... WIGGINS... PERKINSTON... MCHENRY... BEATRICE... THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED. VERY HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON AREA ROADWAYS AND MINOR FLOODING OF LOW LYING AREAS. OCCASIONAL CLOUD TO GROUND LIGHTNING STRIKES CAN ALSO BE EXPECTED FROM THIS STORM. SEEK SAFE SHELTER INDOORS UNTIL THE STORM HAS PASSED. THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS. &&
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:23 PM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 67 min |
| May 28, 9:02 PM CDT | Areal Flood Advisory | MOB | Escambia, Santa Rosa | 118 min |
| May 29, 1:01 AM CDT | Areal Flood Advisory | MOB | Okaloosa, Santa Rosa | 119 min |
| May 29, 5:51 AM CDT | Areal Flood Advisory | MOB | Okaloosa | 3 hr |
Nearby
River Flood Warnings in Florida, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.